# SDR CALA9700200

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT AFT UPPER LEADING EDGE RIB BETWEEN NR 5 AND NR 6 SLAT TRACK, LT WING.  THE RIB WAS REPAIRED IAW ECRA 5710-01572.
